# SDR SWAA2013011611499

- Difficulty date: January 7, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 20,452 hours, 9,175 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912350
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW TOP FWD METAL INSERT CRACKED AND DISCOLORATION.  REMOVED AND REPLACED F/O'S SLIDING WINDOW IAW B737 AMM 56-12-11.  OPS CHECKED WINDOW HEAT IAW B737 AMM 30-41-00.  NO DEFECTS NOTED THIS TIME.
